# SDR DALA2014092505227

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 57,682 hours, 18,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR SLIDE OFF MOUNT AND DOOR RESERVOIR PRESSURE ZERO.  REINSTALLED ORIGINAL SLIDE AND REPLACED RESERVOIR IAW AMM 52-11.
